50653

Автор(ов): 

1

Параметры публикации
Тип публикации: 
Статья в журнале/сборнике
Название: 
Semidefinite Relaxation and New Conditions for Sign-Definiteness of the Quadratic Form under Quadratic Constraints
ISBN/ISSN: 
ISSN 0005-1179
Наименование источника: 
AUTOMATION AND REMOTE CONTROL
Обозначение и номер тома: 
Vol. 79, No. 11
Город: 
Москва
Издательство: 
PLEIADES PUBLISHING Ltd.
Год издания: 
2018
Страницы: 
2060-2067
Аннотация
Use of the semidefinite relaxation in the problem of sign-definiteness of the quadratic form under quadratic constraints enables one to establish from the duality conditions an S-procedure. However, the S-procedure giving the necessary and sufficient conditions for signdefiniteness of the relaxed problem provides only the sufficient conditions for sign-definiteness for the original problem for the case of two and more quadratic constraints. This property is called the deficiency of S-procedure. A method was proposed enabling one in some cases to establish the conditional sign-definiteness in the case where the S-procedure provides a negative result. This method give the necessary and sufficient conditions for sign-definiteness in the two-dimensional case. An example was given.
Библиографическая ссылка: 
Рапопорт Л.Б. Semidefinite Relaxation and New Conditions for Sign-Definiteness of the Quadratic Form under Quadratic Constraints // AUTOMATION AND REMOTE CONTROL. 2018. Vol. 79, No. 11. С. 2060-2067.
Публикация имеет версию на другом языке: 
Да